# SDR AWXA200700231

- Difficulty date: January 19, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 65C25911175SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING AILERON LEADING EDGE PANEL 8106L CUT OUT DELAMINATED, WS 484.  REPAIRED LEFT WING AILERON LEADING EDGE PANEL 8106L CUT OUT, WS 484 IAW AWA ER 03-5761-07047-ES4.
